Doctor insights on:
Diarrhea And Shaking
Could be virus..: Or food poison, or bacterial inf. If symptoms persist consult md. ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Suddenly felt hot with sweaty palms and feet, nausea and sudden bowel movement that was real watery and explosive. No fever.
Many possibilities: Viral gastroenteritis (stomach bug), clostridium difficile colitis, irritable bowel syndrome, inflammatory bowel disease (crohn's or ulcerative colitis), malabsorption syndrome. In some circumstances, short gut syndrome, dumping syndrome...Among others. ...Read moreSee 1 more doctor answer
What causes sudden upset stomach with constant diarrhea 10-20 min after eating. And vomiting before eating?
Can I have a stomach virus without vomiting and only severe nausea, diarrhea, a fever of 100.2 with horrible headache/body aches and shaking chills?
Dehydration when ill: It sure sounds like you are not keeping up on your fluids and hydration. It would help here if i knew your temperature, heart rate and blood pressure, but if this is severe it is very common to need to get to the er for IV hydration and some anti-diarrhea or nausea treatment. ...Read more
Vomiting intermittently, hot cold, headaches, loss of appetite, weak and tired often, stomach cramps. Liquid stool with some solids, feeling consto?
Last night watery diarrhea, cramps and bloating. Felt better this morning but now nausea, cramps and 39.3c fever + chills and body aches. Stomach flu?
Infection/virus: Seems like you have a gastroenteritis. If you had bloody diarrhea, it may be bacterial infection/gastroenteritis. If the diarrhea was watery, it may still be bacterial infection; however, viral gastroenteritis may be more likely. Either way, keep yourself hydrated, rest and if you feel lightheaded, you may want to go to the ER to get IV fluids and possibly a GI cocktail to help your symptoms. ...Read more
Multiple things.: Fever/virus can cause these, as can dehydration. Other causes are less common. One should check temperature, check blood pressure sitting and standing to note whether it's very low upon standing (can be due to dehydration). If the answer is still not clear, see a doctor for a thorough exam. ...Read more
See a doctor: Sounds as if you are sufficiently ill to warrant examination and perhaps treatment. The internet is not the place in which to do this. Get seen and best wishes for rapid recovery. ...Read more
I am experiencing stomach upset, burping, frequent stools, diarrhea, generalized weakness, lightheadedness and frequent urination. Sore neck and back?
Find out why: There are many things that cause discomfort but more info is needed. When do you get pain? What type? How long does it last? Anything make it better? Anything make it worse? Does food affect the pain? Have you had any surgery ? How long has it been there? Have you tried any medications? Did they work? Did you injure yourself? Pulled muscle etc? Has anyone done any studies? Need a bit more. ...Read moreSee 1 more doctor answer
See below: These are symptoms that could be potentially serious. Yous should discuss these with your physician. He/she will thoroughly evaluate you and let you know what's going on. ...Read more
Im experiencing dialated pupils which won't go down and eye pain.Today I have diarrhea stomach cramps seizures vomiting fever and body ache tiredness.
Not sure can say: there are many causes for gastroenteritis, food, bacteria, virus . as well as a ton of things that can cause diarrhea and vomiting and parasthesia or funny feelings in the extremities . For example if you are also getting muscle cramps, dehydration from the other issues can be found. If its been lasting longer than a day, call your provider, especially with the peripheral symptoms ...Read more
Could be side effect: This can be due to the Paxil (paroxetine). Sometimes people have to start lower doses and work up to normal doses because of side effects. Call your doc and see if you should stop for a few days and restart at a lower dose, or change to another med. If vomiting persists, get seen! It could be something else. Good luck! ...Read more
- Talk to a doctor live online for free
- Diarrhea shaking chills
- Diarrhea and severe shaking no fever
- Nearly drink alcohol wake shaking sick diarrhea
- Ask a doctor a question free online
- Yellow diarrhea headache chills shaking bloated stomach nausea
- Shaking in arms
- Nervous and shaking
- Shaking lungs
- Talk to a gastroenterologist online